# SDR 9610209311

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY CEILING LIGHTS FROM ROW 1 TO ROW 15 INOPERATIVE.  REPLACED BATTERIES AT CHARGER B5-32, OPERATIONAL CHECK GOOD.
